Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What do diarrhea, vomitting and fever indicate despite taking medication?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1811 Questions
Question
Yellow liquid stool. Usg abodmen normal. Fobt normal cbc count normal. Stool examination normal. endoscopy normal .
Posted Mon, 20 Nov 2017 in Liver and Gall Bladder
 
 
Answered by Dr. Ratnakar Kini 19 hours later
Brief Answer:
Need more information

Detailed Answer:
Hi,
Thanks for posting your query.
I am Dr.R.K and I am pleased to assist you.

How old are you?
How long you have been having this symptom?
Kindly post what you would like to know?

Regards,
Dr.R.K.
Above answer was peer-reviewed by
 
Follow-up: What do diarrhea, vomitting and fever indicate despite taking medication? 1 hour later
My age is 31 watery diarrhea. Counter medicine taken no use lopermaide. Secnidazole nd oflaxin oz. Diahroeea 8 times low grade fever nd vomiting.
 
 
Answered by Dr. Ratnakar Kini 35 hours later
Brief Answer:
Duration of symptoms?

Detailed Answer:
Hi,
Kindly mention for how many days you have been having this symptom?

Regards,
Dr.R.K.
Above answer was peer-reviewed by
 
Follow-up: What do diarrhea, vomitting and fever indicate despite taking medication? 32 minutes later
For only one day. on friday UsG abdomen done aorta and ivc normal yesterday typhoid widal test positive salmonella typhi o 1:80and salmonella typhi H1:160dilution,PR was done internal haemorroides said by doctor, no blood no mucus in stool sample, from today morning pulsating abdomen around umbilicus, if there is a chance of aortic aneurysm in 2days, on friday usg abdomen was normal. My thoughts always around crohns nd colitis. Gastroenterology doctor said there is no chance of colitis nd crohns. No abodminal pain present. Present taking drugs are cefpdoxime nd dolo 650.amikacin iv. Sir plz rply me fast.
 
 
Answered by Dr. Ratnakar Kini 47 hours later
Brief Answer:
Its probably infectious colitis

Detailed Answer:
Hi,

It is unlikely that you developed aortic aneurysm in 2 days.
You have mentioned that you had diarrhea for just one day.
This is not how Crohn's colitis presents.

You are probably having infectious colitis.

Regards,
Dr.R.K.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor